# SDR CALA9800283

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1561-1891
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LONGERON CORRODED AT STA 1561 TO 1891, LONGERON 52L.  THE CORROSION WAS REMOVED IAW SRM 51-21-01.  THE LONGERON AND SPLICES WERE REMOVED AND REPLACED IAW SRM 51-31-01.
